Jñānābha‎, Vol. 50 (1) (2020), 27-34

CERTAIN LAURENT TYPE LINEAR AND BILATERAL GENERATING RELATIONS

By

Mohammad Idris Qureshi, Mahvish Ali* and Dilshad Ahamad
Department of Applied Sciences and Humanities
Faculty of Engineering and Technology
Jamia Millia Islamia (A Central University)
New Delhi-110025, India
Email:miqureshi delhi@yahoo.co.in, mahvishali37@gmail.com,
dlshdhmd4@gmail.com
(Received : October 31, 2019 ; Revised: January 23, 2020)


Abstract

In this article, certain Laurent type linear and bilateral hypergeometric generating relations are derived by using series rearrangement technique, summation theorems of Pfaff-Saalchütz, Chu-Vandermonde and some reduction formulas.

2010 Mathematics Subject Classifications: 33B15, 33C10, 33C20.
Keywords and phrases: Hypergeometric functions; Series rearrangement technique; Chu-Vandermonde theorem; Pfaff-Saalschütz theorem.